# SDR DHL2001804507

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D CHECK - RT WING L/E UPPER RIB CRACKED .50 INCH AT XFS 615. STOP DRILLED CRACK, FABRICATED DOUBLER, AND INSTALLED DOUBLER IAW SRM 57-2-0 FIG 2 & 51-1-21 PG 7.
